RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Il'in, V I

Statistics Math-Net.Ru
Total publications: 2

Number of views:
This page:122
Abstract pages:729
Full texts:210
References:33

http://www.mathnet.ru/eng/person20059
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. O. A. Oleinik, A. A. Samarskii, V. I. Il'in, A. G. Sveshnikov, V. F. Butuzov, “Adelaida Borisovna Vasil'eva (on her seventieth birthday)”, Uspekhi Mat. Nauk, 51:4(310) (1996),  177–178  mathnet  mathscinet; Russian Math. Surveys, 51:4 (1996), 761–763  isi
2. O. V. Besov, V. I. Il'in, L. D. Kudryavtsev, V. P. Kurdyumov, S. M. Nikol'skii, L. V. Ovsyannikov, V. A. Sadovnichii, “Stanislav Ivanovich Pokhozhaev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 51:2(308) (1996),  183–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 363–369  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019